International Journal of Mathematical Analysis, Volume (8), No (39), Year (2014-10) , Pages (1937-1944)

Title : ( Applications of Graphs Related to the Probability that an Element of Finite Metacyclic 2-Group Fixes a Set )

Authors: S. M. S. Omer , N. H. Sarmin , Ahmad Erfanian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, G denotes a metacyclic 2-group of positive type of nilpotency class at least three and is the set of all subsets of commuting elements of G of size two in the form of (a; b ), where a and b commute and lcm(ja j; jb j) = 2. The probability that a group element of G fixes a set is one of the generalizations of the commutativity degree that has been recently introduced. In this paper, the probability that an element of fixes a set for metacyclic 2-groups of positive type of nilpotency class at least three is computed. The results obtained are then applied to graph theory, more precisely to the orbit graph and generalized conjugacy class graph.

Keywords

, The probability that a group element fixes a set, orbit graph, generalized conjugacy class graph, group actions, metacyclic
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1047160,
author = {S. M. S. Omer and N. H. Sarmin and Erfanian, Ahmad},
title = {Applications of Graphs Related to the Probability that an Element of Finite Metacyclic 2-Group Fixes a Set},
journal = {International Journal of Mathematical Analysis},
year = {2014},
volume = {8},
number = {39},
month = {October},
issn = {1312-8876},
pages = {1937--1944},
numpages = {7},
keywords = {The probability that a group element fixes a set; orbit graph; generalized conjugacy class graph; group actions; metacyclic groups},
}

[Download]

%0 Journal Article
%T Applications of Graphs Related to the Probability that an Element of Finite Metacyclic 2-Group Fixes a Set
%A S. M. S. Omer
%A N. H. Sarmin
%A Erfanian, Ahmad
%J International Journal of Mathematical Analysis
%@ 1312-8876
%D 2014

[Download]